Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 76, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2014, 11:58 AM CDT for DeWitt County, Logan County, Macon County, Illinois. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2014, 11:58 AM CDT (16:58 UTC)
- Expired
- Jul 14, 2014, 12:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, IL, Logan County, IL, Macon County, IL
The radar
The Lincoln radar (KILX), 13 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 12:35 PM CDT | TSTM WND DMG | Clinton, IL | NUMEROUS TREES AND POWER LINES BLOWN IN CITY OF CLINTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
322
WUUS53 KILX 141658
SVRILX
ILC039-107-115-141745-
/O.NEW.KILX.SV.W.0076.140714T1658Z-140714T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1158 AM CDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DE WITT COUNTY IN CENTRAL ILLINOIS...
LOGAN COUNTY IN CENTRAL ILLINOIS...
NORTH CENTRAL MACON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1245 PM CDT
* AT 1154 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARTSBURG TO MIDDLETOWN...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...CLINTON...ATLANTA...WAYNESVILLE...BEASON...CHESTNUT...
KENNEY...WAPELLA...MAROA...FARMER CITY...LAWNDALE...MIDLAND CITY...
HALLSVILLE...ROWELL...WELDON SPRINGS STATE PARK...CLINTON LAKE
DAM...LANE AND DE WITT.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 120 AND 141.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3992 8893 4011 8960 4024 8960 4032 8945
4031 8926 4028 8926 4029 8902 4025 8863
TIME...MOT...LOC 1658Z 282DEG 31KT 4028 8934 4010 8950
HAIL...1.00IN
WIND...60MPH
$$
074 follow-up statements
711
WWUS53 KILX 141712
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 PM CDT MON JUL 14 2014
ILC039-107-115-141745-
/O.CON.KILX.SV.W.0076.000000T0000Z-140714T1745Z/
LOGAN IL-MACON IL-DE WITT IL-
1212 PM CDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DE WITT...
NORTH CENTRAL MACON AND LOGAN COUNTIES UNTIL 1245 PM CDT...
AT 1208 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATLANTA TO LINCOLN TO MIDDLETOWN...AND MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLINTON...BEASON...WAYNESVILLE...KENNEY...CHESTNUT...WAPELLA...
MAROA...WELDON...FARMER CITY...BROADWELL...MIDLAND CITY...
HALLSVILLE...ROWELL...WELDON SPRINGS STATE PARK...CLINTON LAKE DAM...
LANE AND DE WITT.
INTERSTATE 55 BETWEEN MILE MARKERS 119 AND 141.
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3992 8893 4011 8960 4024 8960 4032 8945
4031 8926 4028 8926 4029 8902 4025 8863
TIME...MOT...LOC 1712Z 282DEG 31KT 4026 8920 4013 8931
4009 8949
HAIL...1.00IN
WIND...60MPH
$$
07006
WWUS53 KILX 141729
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1229 PM CDT MON JUL 14 2014
ILC039-107-115-141745-
/O.CON.KILX.SV.W.0076.000000T0000Z-140714T1745Z/
LOGAN IL-MACON IL-DE WITT IL-
1229 PM CDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DE WITT...
NORTH CENTRAL MACON AND CENTRAL LOGAN COUNTIES UNTIL 1245 PM CDT...
AT 1227 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WAPELLA TO CHESTNUT TO MOUNT PULASKI...AND MOVING EAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLINTON...CHESTNUT...KENNEY...WAPELLA...MAROA...WELDON...FARMER
CITY...ROWELL...WELDON SPRINGS STATE PARK...CLINTON LAKE DAM...LANE
AND DE WITT.
INTERSTATE 55 BETWEEN MILE MARKERS 119 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3992 8893 4009 8954 4021 8938 4024 8921
4029 8903 4028 8901 4029 8899 4025 8863
TIME...MOT...LOC 1729Z 282DEG 31KT 4026 8899 4008 8914
4005 8931
HAIL...1.00IN
WIND...60MPH
$$
07177
WWUS53 KILX 141736
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1236 PM CDT MON JUL 14 2014
ILC039-107-115-141745-
/O.CON.KILX.SV.W.0076.000000T0000Z-140714T1745Z/
LOGAN IL-MACON IL-DE WITT IL-
1236 PM CDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DE WITT...
NORTH CENTRAL MACON AND EAST CENTRAL LOGAN COUNTIES UNTIL 1245 PM
CDT...
AT 1232 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WAPELLA TO KENNEY TO MOUNT PULASKI...AND MOVING EAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAROA...WELDON...FARMER CITY...WELDON SPRINGS STATE PARK...CLINTON
LAKE DAM...LANE AND DE WITT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3992 8893 4006 8945 4015 8924 4028 8900
4029 8896 4025 8863
TIME...MOT...LOC 1736Z 282DEG 31KT 4026 8885 4005 8903
4000 8917
HAIL...1.00IN
WIND...60MPH
$$
07531
WWUS53 KILX 141749
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1249 PM CDT MON JUL 14 2014
ILC039-107-115-141757-
/O.EXP.KILX.SV.W.0076.000000T0000Z-140714T1745Z/
LOGAN IL-MACON IL-DE WITT IL-
1249 PM CDT MON JUL 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN COUNTIES
HAS EXPIRED...
...THE SEVERE THUNDERSTORM WARNING HAS BEEN EXTENDED UNTIL 130 PM CDT
FOR NORTHERN MACON AND EASTERN DE WITT COUNTIES...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM CDT.
LAT...LON 3992 8893 4006 8945 4015 8924 4028 8900
4029 8896 4025 8863
TIME...MOT...LOC 1736Z 282DEG 31KT 4026 8885 4005 8903
4000 8917
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:22 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 14, 10:22 AM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1022 AM CDT Mon Jul 14 2014 .DISCUSSION... ISSUED 1022 AM CDT Mon Jul 14 2014 Secondary cold front just about to come into the northwestern CWA at 10 am. Dew point at Galesburg is 68 degrees while mid-50s were noted in the Quad Cities. Starting to get some convective development just ahead of the front from Macomb to near Peoria, in an area where surface based CAPE's are already over 2500 J/kg per SPC mesoanalysis. Additional development also occurring over Champaign. Shear parameters ahead are respectable, with 0-6km bulk shear around 40 knots in an area that has been getting a decent amount of sunshine the last couple hours. The scattered showers/storms currently in the forecast looked good and only required some minor timing adjustments. Temperature-wise, temps were running a few degrees ahead of the curve this morning due to the sunshine across the central third of the CWA, but overall highs only required a degree or two adjustment. Convection and the incoming front will be resulting in falling temperatures in many areas this afternoon except perhaps the far southeast CWA, which should mainly be ahead of the front throughout the day. Geelhart && .AVIATION... ISSUED 640 AM CDT Mon Jul 14 2014 VFR conditions will prevail at all sites next 24hrs. However, a little bit of fog is at SPI this morning, so have added a TEMPO group for 1hr with light fog and stratus deck at 200ft. This should clear up and be completely VFR by 13z. A cold front will move through the area today and this should kick off some scattered showers and thunderstorms today and effect all TAF sites. It will occur first at PIA and then progress to the east/southeast next 1 to 2 hours. So should begin around 17z at all sites. Since storms will be scattered, will just have VCTS at each sites today through this afternoon. Storms will be diurnal and should dissipate around 00z. Then expecting clear skies during the night. Light and variable winds this morning will become more southwesterly and increase in speed some. Once storms arrive in the area, winds will be more west-northwesterly at around 10-15kts. Northwest winds will continue during the evening but decrease in speed some. Believe skies will be clear tonight, but with winds at or above 7kts and dew points dropping into the 50s, thinking is that fog will not be an issue. Auten && .CLIMATE... ISSUED 219 AM CDT Mon Jul 14 2014 Record low maximum temperatures will be possible on Tuesday, July 15. Here are the current records for selected cities: Peoria: 72 in 1939 and 1990 Springfield: 73 in 1929 and 1993 Lincoln: 73 in 1996 Barnes && .PREV DISCUSSION... ISSUED 258 AM CDT Mon Jul 14 2014 SHORT TERM...Today through Wednesday Cold front has settled southward into the Ohio River Valley early this morning, with convection ongoing across the far southern KILX CWA. Based on satellite/radar trends as well as latest HRRR, precipitation should exit into Indiana prior to 12z. As a result, will go with a dry forecast across the southeast during the morning hours. Further north, a second cold front currently extending from southern Michigan into Iowa will sag southward this morning. One small cluster of showers/thunder has already developed along the front across Nebraska and additional convection is expected to form further east later this morning as colder air arriving aloft creates steep lapse rates along/ahead of the boundary. Have opted to carry scattered showers/thunder across the central and northern zones throughout the day and across the southeast during the afternoon. Will still be a fairly warm day, with highs ranging from the upper 70s far north to the middle 80s south of I-70. Secondary cold front will settle south of the area this evening, with a few lingering showers possible across the far southeast through midnight. After that, a much cooler/drier air mass will filter into the region overnight. Current dew points behind this front across the Dakotas and Minnesota are only in the 40s and some of this air mass will arrive in central Illinois later tonight. Have generally gone at or slightly below guidance numbers, with lows ranging from around 50 degrees in Galesburg to the upper 50s far southeast. Coolest day of the forecast period is coming up on Tuesday as unseasonably deep upper low drops into the Great Lakes. 850mb temps in the 6 to 8C range will support very cool temps only in the lower to middle 70s. These readings will be close to record low maximum temperatures in many locations. For more details, please see the climatology section of this discussion below. With surface high pressure in control of the weather, another very chilly night will be on tap Tuesday night with lows once again bottoming out in the lower to middle 50s. Only slight air mass modification is expected on Wednesday, resulting in highs a couple of degrees warmer than Tuesday in the middle 70s. LONG TERM...Thursday through Sunday Quiet weather is expected through the extended, although the 00z GFS is trying to put a fly in the ointment. As has been advertised for several days, an upper-level wave currently spinning along the Washington/Oregon coast is expected to cross the northern Rockies, then dive southeastward along the western periphery of the Great Lakes trough, then track eastward into the Tennessee River Valley by late Thursday into Friday. All models have been in agreement that any precip associated with this feature would stay well south of the KILX CWA. Latest GFS is now bringing precip much further north into parts of central Illinois Thursday night and Friday. ECMWF/GEM remain dry and consistent with their previous solutions. Since GFS is an outlier and rain pushing into a surface ridge axis seems unlikely, have ignored the GFS in favor of the ECMWF/GEM consensus. As a result, have continued with a dry forecast with slowly moderating temps through the end of the week. After that, model solutions vary as to timing of next northern stream wave and associated frontal boundary. At this point, will only introduce slight chance PoPs for Sunday until better model agreement is achieved. Barnes && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 14, 8:17 AM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LINCOLN IL 817 AM CDT MON JUL 14 2014 ILZ036-040-041-047-049-050-151100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 817 AM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON...AS A COLD FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY BRIEFLY PRODUCE SEVERE WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA AND POINTS DOWNSTREAM THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE AROUND MIDDAY. ILZ027>031-037-038-042-043-048-051>054-061-151100- CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD- MOULTRIE-PEORIA-SANGAMON-SHELBY-STARK-TAZEWELL-WOODFORD- 817 AM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY BRIEFLY PRODUCE SEVERE WINDS EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN NOON AND 3 PM. ILZ045-046-055>057-062-063-066>068-071>073-151100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-RICHLAND-VERMILION- 817 AM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...MAINLY ALONG AND EAST OF I-57. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS A SLIGHT RISK THAT THESE STORMS COULD BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WINDS THE PRIMARY CONCERN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON...WITH THE MOST LIKELY TIME FRAME BETWEEN 2 PM AND 6 PM. ILZ044-151100- PIATT- 817 AM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY BRIEFLY PRODUCE SEVERE WINDS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AT MONTICELLO THROUGH MOST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN NOON AND 3 PM. GEELHART
In the hours before
Local storm report, Jul 14, 10:57 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 3 W BIRDS 38.84N 87.73W
07/14/2014 M2.49 INCH LAWRENCE IL MESONET
RAINFALL SINCE YESTERDAY MORNING...SWOP REPORT.
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
07/14/2014 M1.25 INCH CLAY IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN 1 S FLORA 38.66N 88.48W
07/14/2014 M1.35 INCH CLAY IL MESONET
24-HOUR RAINFALL...SWOP REPORT.
0630 AM HEAVY RAIN FLORA 38.67N 88.48W
07/14/2014 M1.32 INCH CLAY IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN LAWRENCEVILLE AIRPORT 38.76N 87.61W
07/14/2014 M2.07 INCH LAWRENCE IL ASOS
RAINFALL PAST 6 HOURS
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
07/14/2014 M1.32 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0715 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
07/14/2014 M1.30 INCH CRAWFORD IL MESONET
STORM TOTAL PRECIPITATION...SWOP REPORT
&&
EJLSpecial weather statement, Jul 14, 11:21 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT MON JUL 14 2014
ILZ029>031-141700-
MARSHALL-PEORIA-WOODFORD-
1121 AM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEORIA...NORTHERN
WOODFORD AND SOUTHEASTERN MARSHALL COUNTIES UNTIL NOON CDT...
AT 1119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ROME...OR 10 MILES NORTHEAST OF PEORIA...
MOVING EAST AT 40 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
PEOPLE IN MARSHALL...PEORIA AND WOODFORD COUNTIES...INCLUDING THE
CITIES OF METAMORA...WASHBURN AND MINONK...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4093 8904 4093 8894 4093 8893 4080 8893
4077 8953 4097 8945 4103 8905
TIME...MOT...LOC 1621Z 253DEG 34KT 4085 8944
GEELHARTLocal storm report, Jul 14, 11:46 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1146 AM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM TSTM WND DMG 1 S PEKIN 40.55N 89.63W
07/14/2014 TAZEWELL IL EMERGENCY MNGR
LARGE TREE BLOWN DOWN ONTO POWER LINES IN SCHAEFERVILLE.
&&
EJLSpecial weather statement, Jul 14, 11:49 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1149 AM CDT MON JUL 14 2014
ILZ037-038-041>043-048-051-141745-
DE WITT-LOGAN-MASON-MCLEAN-MENARD-SANGAMON-TAZEWELL-
1149 AM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MASON...LOGAN...NORTHERN
MENARD...NORTHERN SANGAMON...NORTHWESTERN DE WITT...SOUTHERN TAZEWELL
AND SOUTHWESTERN MCLEAN COUNTIES UNTIL 1245 PM CDT...
AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MAROA...OR 7 MILES SOUTHEAST OF CLINTON.
THIS STORM WAS NEARLY STATIONARY.
PENNY SIZE HAIL...AND WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL MASON...LOGAN...
NORTHERN MENARD...NORTHERN SANGAMON...NORTHWESTERN DE WITT...SOUTHERN
TAZEWELL AND SOUTHWESTERN MCLEAN COUNTIES.
LAT...LON 4027 8914 4010 8919 3997 8953 4015 9009
4040 8964
TIME...MOT...LOC 1648Z 180DEG 0KT 4007 8888
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:10 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 35 min |
| Jul 14, 11:21 AM CDT | Special Weather Statement | ILX | Woodford | 39 min |
| Jul 14, 11:45 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 45 min |
| Jul 14, 11:49 AM CDT | Special Weather Statement | ILX | Logan, Mason | 56 min |
| Jul 14, 12:24 PM CDT | Areal Flood Advisory | ILX | Logan | 3 hr |
| Jul 14, 12:46 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Macon, Moultrie, Piatt | 44 min |
| Jul 14, 1:19 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Moultrie, Piatt, Vermilion | 41 min |
| Jul 14, 1:31 PM CDT | Areal Flood Advisory | ILX | Champaign | 3 hr |
| Jul 14, 1:44 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 46 min |
| Jul 14, 2:29 PM CDT | Areal Flood Advisory | ILX | Coles, Douglas, Edgar, Moultrie | 3 hr |
| Jul 14, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 23 min |
| Jul 14, 5:12 PM CDT | Areal Flood Advisory | ILX | Lawrence | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.